# SDR ORJA98333

- Difficulty date: December 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49788
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 00105606003
- Condition: Loose
- Location: Row 20f
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RNO - CABIN EMERGENCY LIGHTS RE-ILLUMINATE WITH SWITCH 'ARMED' AT GATE.  REMOVED BATTERY PACK AT 20F AND FOUND LOOSE WIRE AT CONNECTOR.  RESECURED WIRE, SYSTEM CHECK NORMAL AT THIS TIME.  (M)
